Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/20793

Curve reconstruction from noisy samples

Authors Cheng, SW View this author's profile
Funke, S.
Golin, M. View this author's profile
Kumar, P.
Poon, SH
Ramos, E.
Issue Date 2005
Source COMPUTATIONAL geometry-theory and APPLICATIONS , v. 31, (1-2), 2005, MAY, p. 63-100
Summary We present an algorithm to reconstruct a collection of disjoint smooth closed curves from noisy samples. Our noise model assumes that the samples are obtained by first drawing points on the curves according to a locally uniform distribution followed by a uniform perturbation in the normal directions. Our reconstruction is faithful with probability approaching 1 as the sampling density increases. (c) 2004 Elsevier B.V. All rights reserved.
Subjects
ISSN 0925-7721
Language English
Format Article
Access View full-text via DOI
View full-text via Web of Science
View full-text via Scopus
Find@HKUST